# SDR SWAA2021033158473

- Difficulty date: March 9, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 53,157 hours, 31,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS847 TO BS867 AT LEVEL UPPER FLOOR STRUCTURE AND LBL21 AT AFT CARGO COMPARTMENT.  PERFORMED PERMANENT REPAIR ON WEB INTERCOSTAL LOCATED BETWEEN BS 847 AT LEVEL UPPER FLOOR STRUCTURE AND LBL 21 AT AFT CARGO COMPARTMENT IAW EA # 21-153-00820 REV IR AND EA # 53-0123-21 REV 0 AND RE-INSPECTION NOT REQUIRED.
